# SDR UIEA2011011100096

- Difficulty date: January 11, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 74,044 hours, 14,432 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1721 S40l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1721 S40L, STRINGER BASE CORRODED. TO REMOVE FASTENERS AND FREE STRINGER FOR CORROSION REMOVAL.(FASTENERS REMOVED, TO DETERMINE EXTENT OF DAMAGE. BLENDED PER SRM 51-10-01. MATERIAL THICKNESS = 0.090. REMAINING THICKNESS 0.04" OUT OF LIMITS PER SRM 53-10-01.  STRINGER REPAIR PARTS FABRICATED PER SRM 53-10-03.  SPLICE,  STIFFENERS AND CLIPS INSTALLED PER SRM 51-30-02 SATIS.
